Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Nov 15, 2011, 5:43 PM CST for Jasper County, Newton County, Orange County, Texas; Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2011, 5:43 PM CST (23:43 UTC)
- Expired
- Nov 15, 2011, 6:29 PM CST
- In force
- 46 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Jasper County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 70 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 8:57 AM CST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
862
WUUS54 KLCH 152343
SVRLCH
LAC011-019-TXC241-351-361-160045-
/O.NEW.KLCH.SV.W.0141.111115T2343Z-111116T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
543 PM CST TUE NOV 15 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JASPER COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES BUNA...
SOUTHERN NEWTON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...DEWEYVILLE...BON WEIR...
NORTHERN ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES MAURICEVILLE...
SOUTHWESTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
NORTHWESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
* UNTIL 645 PM CST
* AT 542 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM 6 MILES
NORTHEAST OF BUNA TO 13 MILES SOUTHWEST OF MAURICEVILLE...MOVING
NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TROUT CREEK BY 550 PM CST...
WRIGHTS SETTLEMENT AND MAURICEVILLE BY 555 PM CST...
GIST BY 600 PM CST...
OLD SALEM BY 605 PM CST...
HARTBURG AND FOREST HEIGHTS BY 610 PM CST...
BON WEIR...DEVILS POCKET AND DEWEYVILLE BY 615 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CST
TUESDAY EVENING FOR SOUTHEAST TEXAS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3051 9391 3080 9357 3020 9368 3010 9408
3012 9407 3014 9411
TIME...MOT...LOC 2342Z 232DEG 27KT 3054 9386 3017 9404
$$2 follow-up statements
634
WWUS54 KLCH 160007
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 PM CST TUE NOV 15 2011
LAC019-TXC241-361-160018-
/O.CAN.KLCH.SV.W.0141.000000T0000Z-111116T0045Z/
JASPER TX-CALCASIEU LA-ORANGE TX-
607 PM CST TUE NOV 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ORANGE AND
SOUTHEASTERN JASPER COUNTIES...AND NORTHWESTERN CALCASIEU PARISH IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3080 9357 3041 9364 3040 9384 3047 9389
3053 9389
TIME...MOT...LOC 0008Z 232DEG 27KT 3066 9368 3029 9386
$$
LAC011-TXC351-160045-
/O.CON.KLCH.SV.W.0141.000000T0000Z-111116T0045Z/
NEWTON TX-BEAUREGARD LA-
607 PM CST TUE NOV 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHERN NEWTON COUNTY...AND SOUTHWESTERN BEAUREGARD PARISH...
AT 606 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BANCROFT TO 19
MILES SOUTH OF OLD SALEM..MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BON WEIR BY 615 PM CST...
BANCROFT BY 620 PM CST...
BANCROFT BY 625 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3080 9357 3041 9364 3040 9384 3047 9389
3053 9389
TIME...MOT...LOC 0008Z 232DEG 27KT 3066 9368 3029 9386
$$057
WWUS54 KLCH 160029
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
629 PM CST TUE NOV 15 2011
LAC011-TXC351-160038-
/O.CAN.KLCH.SV.W.0141.000000T0000Z-111116T0045Z/
NEWTON TX-BEAUREGARD LA-
629 PM CST TUE NOV 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NEWTON COUNTY...AND
SOUTHWESTERN BEAUREGARD PARISH IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3080 9357 3041 9364 3040 9384 3047 9389
3053 9389
TIME...MOT...LOC 0028Z 232DEG 27KT 3075 9354 3038 9372
$$
K. KUYPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 3:54 PM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Nov 15, 3:54 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 PM CST TUE NOV 15 2011
.DISCUSSION...
LATEST HGX/LCH RADAR SHOWS BRN LINE OF MULTI-CELL TSRA APPROACHING
OUR COUNTIES IN SE TX. LATEST SFC OBS SHOWS TEMPS IN THE LOWER
80S...WITH DEWPTS IN THE UPPER 60S AHEAD OF THIS AREA OF TSRA...THUS
HAVING SUFFICIENT SFC INSTABILITY. ALOFT...THE STRONG MID/UPPER
LEVEL SHORTWAVE CONTINUES TO MOVE NE ACROSS SC TX...WITH THE BEST
MOISTURE...PVA...AND DIFLUENT FLOW OVER SE TX...WHICH IS VERIFIED
BY OUR CURRENT OBSERVATIONS AND RADAR TRENDS.
THIS SYSTEM WILL CONTINUE TO SPREAD NE ACROSS THE REMAINDER OF SE
TX...CROSSING THE SABINE RIVER INTO W LA AROUND SUNSET THIS
EVENING...AND AFFECTING THE REMAINDER OF C AND SC LA BEFORE
MIDNIGHT. SHRA/TSRA WILL BE ENDING FROM SW TO NE AFTER MIDNIGHT
ACROSS C LA...WITH A SLIGHT CHANCE OF WRAP-AROUND RAIN TOWARDS
MORNING. WITH THE COOL FRONT NOT EXPECTED UNTIL WED AFTERNOON AND
EVENING...A LIGHT PRESSURE GRADIENT WILL REMAINDER OVER THE REGION.
THUS...AREAS OF LOW CLOUDS OR FOG WILL BE LIKELY OVER THE REGION.
FOR WED...CLOUD COVER IS EXPECTED TO DIMINISH BY AFTERNOON FROM SW
TO NE AS THE WRAP AROUND MOISTURE ASSOCIATED WITH THE UPPER LEVEL
DISTURBANCE LIFTS NE. THEN...THE FRONTAL SYSTEM IS EXPECTED TO
MOVE S THROUGH THE REGION BY LATE AFTERNOON ACROSS INLAND SE TX/C
LA...AND THE REMAINDER OF THE AREA BY MID.
FOLLOWING THE FRONTAL PASSAGE...COOLER AND DRIER AIR WILL FILTER
SOUTHWARD...WITH OVERNIGHT TEMPS CLOSER TO NORMAL FOR THU & FRI.
AS THE SFC HIGH ASSOCIATED WITH THIS SYSTEM WILL BE MOVING
SOMEWHAT BRISKLY EAST AS WELL...EXPECT A RETURN FLOW BY LATE FRI
INTO SAT...WITH A SIGNIFICANT WARM UP EXPECTED FOR THE REMAINDER
OF THE WEEKEND INTO EARLY NEXT WEEK.
DML
&&
.MARINE...
SCEC FOR THE 0-20NM ZONES FOR S WINDS 15-20 KTS AND SEAS 4-6 FT. N
WINDS WILL INCREASE BY WED EVENING INTO THU AS THE HIGH BUILDS
BEHIND THE COLD FRONT...WITH SCA LIKELY REQUIRED BY THIS TIME.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 66 80 50 66 41 / 80 10 10 10 0
KBPT 65 80 51 67 44 / 50 10 10 10 0
KAEX 63 75 44 64 34 / 80 20 10 10 0
KLFT 66 81 51 67 38 / 80 10 10 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH WEDNESDAY MORNING FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 15, 3:07 PM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 307 PM CST TUE NOV 15 2011 LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-161200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN- JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 307 PM CST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA. A VIGOROUS UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL CONTINUE TO LIFT NORTHEAST ACROSS THE REGION THIS AFTERNOON AND EVENING. AS IT DOES SO...MODEL PROJECTIONS AT THIS TIME POINT TO A SQUALL LINE APPROACHING EAST TEXAS DURING THE LATE AFTERNOON HOURS...THEN CROSSING THE SABINE RIVER BY EARLY EVENING...AND PROGRESSING EAST THROUGH THE REST OF LOUISIANA DURING THE EVENING AND EARLY OVERNIGHT HOURS. DAMAGING WINDS APPEAR TO BE THE PRIMARY SEVERE WEATHER HAZARD...THOUGH LARGE HAIL AND TORNADOES WILL ALSO BE POSSIBLE. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER MIDNIGHT AS THE UPPER LEVEL STORM SYSTEM PULLS EAST OF THE REGION AND...THUNDERSTORM ACTIVITY MOVES EAST OF THE ATCHAFALAYA RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-161200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 307 PM CST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA THIS AFTERNOON AND EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES THROUGH THE REGION. THERE IS A SLIGHT RISK OF SOME OF THESE THUNDERSTORMS BECOMING SEVERE...WITH STRONG STRAIGHT LINE WINDS...HAIL...AND WATERSPOUTS POSSIBLE DURING THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT IS EXPECTED TO SWEEP THROUGH THE GULF WATERS LATE WEDNESDAY...WITH MODERATE OFFSHORE FLOW AND BUILDING SEAS EXPECTED WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT TO THE POTENTIAL FOR SEVERE WEATHER ON THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Nov 15, 3:19 PM CST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CST TUE NOV 15 2011
TXZ201-152215-
HARDIN TX-
319 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN COUNTY UNTIL 415 PM CST...
AT 314 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTHWEST OF BATSON...MOVING NORTHEAST
AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BATSON BY 350 PM...
SARATOGA BY 355 PM...
THICKET BY 400 PM...
VOTAW BY 405 PM...
HONEY ISLAND BY 415 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM TUESDAY
AFTERNOON FOR SOUTHEAST TEXAS.
LAT...LON 3050 9456 3020 9428 3011 9446 3011 9459
3013 9461 3018 9463 3045 9473 3049 9473
JTSpecial weather statement, Nov 15, 3:45 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
345 PM CST TUE NOV 15 2011
TXZ180-259-152245-
NORTHERN JASPER TX-TYLER TX-
345 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND TYLER COUNTIES UNTIL
445 PM CST...
AT 344 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF WOODVILLE...MOVING NORTH AT 25
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WOODVILLE BY 350 PM...
COLMESNEIL AND CHESTER BY 410 PM...
ROCKLAND BY 425 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR SOUTHEAST TEXAS.
LAT...LON 3102 9465 3106 9457 3106 9454 3104 9445
3107 9431 3107 9426 3070 9438 3070 9460
3100 9467
JTSpecial weather statement, Nov 15, 4:14 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 414 PM CST TUE NOV 15 2011 TXZ180-201-259-261-152300- HARDIN TX-NORTHERN JASPER TX-TYLER TX-SOUTHERN JASPER TX- 414 PM CST TUE NOV 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER COUNTIES UNTIL 500 PM CST... AT 407 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF HONEY ISLAND...MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...HONEY ISLAND...KOUNTZE...WILDWOOD...VILLAGE MILLS...WARREN AND CANEY HEAD. THE PRIMARY THREAT FROM THIS STORM IS CONTINUOUS LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING FOR SOUTHEAST TEXAS. LAT...LON 3086 9444 3057 9392 3024 9441 3034 9459 MM
Special weather statement, Nov 15, 5:12 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
512 PM CST TUE NOV 15 2011
TXZ201-215-216-259>262-160015-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-JEFFERSON TX-
ORANGE TX-SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
512 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
JEFFERSON AND ORANGE COUNTIES UNTIL 615 PM CST...
AT 506 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BEAUMONT...MOVING NORTHEAST
AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BEAUMONT BY 515 PM...
PORT NECHES BY 520 PM...
ROSE CITY AND LUMBERTON BY 525 PM...
VIDOR AND LAKEVIEW BY 530 PM...
PINE FOREST...WEISS BLUFF...BRIDGE CITY AND SILSBEE BY 535 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR SOUTHEAST TEXAS.
LAT...LON 3013 9435 3072 9378 2998 9380 2996 9384
2991 9388 2988 9436The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:19 PM CST | Special Weather Statement | LCH | Hardin | 56 min |
| Nov 15, 3:45 PM CST | Special Weather Statement | LCH | Tyler | 60 min |
| Nov 15, 4:14 PM CST | Special Weather Statement | LCH | Hardin, Tyler | 46 min |
| Nov 15, 4:38 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 37 min |
| Nov 15, 4:52 PM CST | Tornado Warning | LCH | Hardin, Jasper, Newton, Tyler | 38 min |
| Nov 15, 5:12 PM CST | Special Weather Statement | LCH | Orange | 63 min |
| Nov 15, 5:27 PM CST | Tornado Warning | LCH | Jasper, Newton | 48 min |
| Nov 15, 5:59 PM CST | Tornado Warning | LCH | Newton | 21 min |
| Nov 14, 8:02 PM CST | Dense Fog Advisory | LCH | Lafayette, Saint Martin | 12 hr |
| Nov 15, 8:15 AM CST | Dense Fog Advisory | LCH | Allen, Beauregard, Evangeline, Lafayette, Saint Landry, Saint Martin | 45 min |
| Nov 15, 5:36 PM CST | Severe Thunderstorm Warning | LCH | Lafayette, Vermilion | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.